The structure of some classes of \(K\)-contact manifolds. (English) Zbl 1155.53020

Let \((M,g)\) be a Riemannian manifold of dimension \(m\geq 3\). Its projective curvature tensor is \( \mathcal {P}(X,Y)Z =R(X,Y)Z - \frac{1}{m-1}[g(Y,Z)QX- g(Y,Z)QY]\) , where \(R\) is the curvature tensor and \(Q\) is the Ricci operator. \((M,g)\) is projectively flat i.e. \(\mathcal {P}= 0\) if and only if \((M,g)\) is of constant curvature. Let now M be endowed with an almost contact metric structure \((\phi,\xi,\eta,g); m = 2n + 1\). The projective curvature tensor is the same as above. An almost contact metric manifold M is said to be:
– quasi projectively flat if \(g (\mathcal {P}(X,Y)Z,\phi W)) = 0, X,Y,Z,W \in TM\)
– \(\xi \)-projectively flat if \(\mathcal {P}(X,Y)\xi = 0,\)
– \(\phi \) -projectively flat if \(g(\mathcal {P}(\phi X,\phi Y)\phi Z, \phi W) = 0\).
– a \(K\) -contact manifold if \(\nabla \xi =- \phi,\) where \(\nabla \) is the Levi-Civita connection. The authors prove:
Theorem 3.3. If a \(K\)-contact manifold is quasi projectively flat then it is Einstein.
Theorem 3.5. Let \(M\) be a \((2n+1)\) - dimensional Sasakian manifold. Then the following statements are equivalent: (a) \(M\) is quasi projectively flat, (b) \(M\) is \(\phi \)-projectively flat (c) \(M \) is locally isometric to the unit sphere \(S^{2n+1}(1)\).
Theorem 4.1. A \(\phi \)-projectively flat compact regular \(K\)-contact manifold is a principal \(S^1\)-bundle over an almost Kähler space of constant holomorphic sectional curvature 4.


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI


[1] Blair, D. E., Riemannian geometry of contact and symplectic manifolds (2002), Boston, MA: Birkhauser Boston, Inc., Boston, MA · Zbl 1011.53001
[2] Boothby, W. M.; Wang, H. C., On contact manifolds, Ann. Math., 68, 721-734 (1958) · Zbl 0084.39204
[3] Cabrerizo, J. L.; Fernández, L. M.; Fernández, M.; Zhen, G., The structure of a class of K-contact manifolds, Acta Math. Hungar., 82, 4, 331-340 (1999) · Zbl 0924.53024
[4] Mishra, R. S., On Sasakian manifolds, Indian J. Pure Appl. Math., 1, 98-105 (1970) · Zbl 0207.20504
[5] Ogiue, K., On fibrings of almost contact manifolds, Kodai Math. Sem. Rep., 17, 53-62 (1965) · Zbl 0136.18101
[6] Ozgur, C., φ-conformally flat Lorentzian para-Sasakian manifolds, Rad. Mat., 12, 1, 99-106 (2003) · Zbl 1074.53057
[7] Yano K and Bochner S, Curvature and Betti numbers, Annals of Mathematics Studies 32 (Princeton University Press) (1953)
[8] Zhen, G., On conformal symmetric K-contact manifolds, Chinese Quart. J. Math., 7, 5-10 (1992) · Zbl 0963.53051
[9] Zhen, G.; Cabrerizo, J. L.; Fernández, L. M.; Fernández, M., On ξ-conformally flat contact metric manifolds, Indian J. Pure Appl. Math., 28, 725-734 (1997) · Zbl 0882.53031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.